How To Stop Taking Topamax For Headaches?

Featured Health Expert
9924_3623
EXPERT

Started Topamax at 150mg, caused panic attacks. Stopping Topamax?

Full Question:

Hi, I start taking Topamax at a 150 mg around 5 days ago and the Dr who prescribed it to me is no longer available. this medication has caused me panic attacked so as of yesterday I have started tapering of to 5 one day 4 one day 3 one day 2 one 1 the last day.  Is this going to be okay? I don't want anything bad to happen to me. I just know I cannot take this ever again.... PLEASE HELP! ASAP GOD BLESS. Lisa.

 
Answer:

Dear Lisa;

 

You need to see a doctor. Nobody can tell...

Read more

More information on "How To Stop Taking Topamax For Headaches?"

From Our Experts

See more SharePosts »

From Our Sources

More on Migraine »

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (4804) >